Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Expansions in terms of heat polynomials and associated functions


Authors: P. C. Rosenbloom and D. V. Widder
Journal: Trans. Amer. Math. Soc. 92 (1959), 220-266
MSC: Primary 41.00; Secondary 35.00
MathSciNet review: 0107118
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00, 35.00

Retrieve articles in all journals with MSC: 41.00, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0107118-2
PII: S 0002-9947(1959)0107118-2
Article copyright: © Copyright 1959 American Mathematical Society